Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Evanescent rash

Premium Questions

Dr. P V S Prasad MD

inbareable for her, our gyne said could be drug rash and advice to put "caladryl' lotion, this though helps ... like rash ( rash looks like straight line and they keep on moving on complete... View answer

Answered by : Dr. P V S Prasad ( Dermatologist)
Dr. Shanthi.E MD

available to detect drug allergy. Detailed Answer: Thanks for your question on Health Care Magic. I can understand your wife's situation and problem. Diagnosis of drug allergy is only clinical. Means no... View answer

Answered by : Dr. Shanthi.E ( General & Family Physician)
Dr. Robert Galamaga MD

I have taken 15mg diazipam and a litre of vodka, am i going to die? View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Ivan Romic MD

is there a coldmedication that would cause you to fail drug test for marijuna ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Preeti Parakh MD

's unmotivated and needs to be prodded to engage in any activity. Would medical marijuana be a suitable drug ... medication causes XXXXXXX to experience sporadic tics. ie: he grimaces facially, mutters... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)

Public Forum Discussions

Dr.    Mohammed Taher Ali MD

I will have a tooth extraction . I am taking the following medications and I am guessing that my dentist is going to use Bupivacaine, A month ago I also had a DTap vaccine. Is there a drug interaction ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.  Nupur K MD

Hi, I have been taking a sulfa medication for a toe infection for 7 days now. I developed a severe sudden onset rash that has been spreading to my legs, arms, face, neck, chest, and abdomen since ... View answer

Answered by : Dr. Nupur K ( General & Family Physician)
Dr. Johny Chacko MD

head was aching...On 1st April I went to a skin specialist & showed my rash - he said I have reacted to some drug..So he asked me to go off all drugs except vertin. Wanted to know if its possible to... View answer

Answered by : Dr. Johny Chacko ( Dermatologist)
Dr. Ivo Ditah MD

Hi. I am an insulin dependent type 2 diabetic. My doctor put me on a new drug to help with some ... a skin rash with small red bumps that are itchy. Nothing seems to help and it seems to be getting worse ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.   Srikanth Reddy MD

any drug because it is horrible for you. Please help. I feel depressed and I feel like I have anxiety ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

There is no such medication.

Dr. Saumya Mittal MD

please inform the exact medication, and if possible, a picture of the rashes

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan